# SDR IXXA20170412228

- Difficulty date: March 17, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER HORIZONTAL FLANGE LOWER SURFACE BS 303, LBL 54 AROUND NUTPLATE. REMOVED DAMAGED ON FLOORBEAM UPPER FLANGE LOWER SURFACE. PERFORMED REPAIR IAW SRM 51-20-01.
